# SDR DJFA2007053

- Difficulty date: April 30, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N712TA
- Make and model: Beech 400A
- Aircraft serial: RK186
- Aircraft time: 7,313 hours, 6,024 cycles
- Engine: Pwa JT15D5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 1284301073
- Condition: Cracked
- Location: Bs 190
- Part time: 7,313 hours, 6,024 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A CRACK ON THE SUPPORT BEAM BETWEEN FS 190.35 AND FS 196.46 ON THE RT SIDE.  THE CRACK WAS .172 INCHES LONG AND EXTENDED FROM THE CENTER OF THE RADIUS CUT OUT ON THE IB SIDE.  MAINTENANCE REPAIRED THE CRACKED STIFFNER.
